# SDR SIMA20130429005

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 28,742 hours, 25,012 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 14563000401
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4477 THE CREW REPORTED THE MAIN PITCH TRIM WAS INOPERABLE DURING CLIMBOUT.  BACKUP PITCH TRIM WORKED FINE.  THE CREW DECLARED AN EMERGENCY AND FOLLOWED AOM-1 PROCEDURES.  THE CREW REQUESTED FOR CFR TO STANDBY FOR LANDING AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND HSCU FAIL ON CMC.  REMOVED AND REPLACED THE CONTROL UNIT HORIZONTAL STAB  IAW 27-40-01.  CONTROL UNIT HORIZONTAL STAB PART NUMBER 362100-1013.  PROBLEM DID NOT FIX.  FOUND FIRST OFFICER’S YOKE PITCH SWITCH FAULTY.  REMOVED AND REPLACED THE FIRST OFFICER’S F/O YOKE PITCH SWITCH IAW 27-40-03.  HARNESS W7044 PART NUMBER 145-63000-401.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
